# SDR ABXA20200803197

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 89,587 hours, 30,168 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

COULD NOT START LT ENGINE DUE TO RIGHT ENGINE BLEED VALVE CLOSED.  AIRCRAFT RETURNED TO GATE.   AIRCRAFT WAS GROUNDED WHILE MAINTENANCE INVESTIGATED PROBLEM.  CYCLED APU BLEED VALVE AND ALSO ENGINE BLEED VALVE.  PERFORMED ENGINE START, BOTH ENGINES OPERATIONS CHECK NORMAL.  APU BLEED VALVE MUST REMAIN OFF, IAW AMM 36-00-00.  CYCLED APU BLEED VALVE AND ALSO ENGINE BLEED VALVE.  PERFORMED ENGINE START BOTH ENGINES OPERATIONS CHECK NORMAL.  APU BLEED VALVE MUST REMAIN OFF, IAW AMM 36-00-00.  AIRCRAFT RELEASED FOR FLIGHT.
